# SDR IXXA0500105O

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 90,880 hours, 37,532 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nose
- Part time: 90,880 hours, 37,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR LEVER IS SELECTED TO UPLATCH CHECK POSITIONS, DOOR LIGHTS AND LANDING GEAR UNSAFE LIGHTS ILLUMINATE.  SAME RESULTS AFTER GEAR RECYCLE.  THE NOSE GEAR DOOR STAYED CLOSED  WHEN GEAR LEVER IS RETURNED TO UP POSITION BOTH LIGHTS GO OUT.  ALSO THE LANDING GEAR LEVER IS VERY HARD TO MOVE.  MAINTENANCE DEFFERED THIS TO DMI 32746 AND 32747.  THE AIRCRAFT WAS RETURNED TO SERVICE.  AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.
